# SDR DALA1201446303

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50/250 MAIN DECK FLOORBEAM UPPER CHORD UPPER SURFACE CORROSION BS 1700 LBL 8.5-RBL 39.5. S=2"X8".   REPAIRED PER SRM 53-60-51 REPAIR 2, FIG 201.
